MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-722NAH
Medical Device Problem Codes Insufficient Flow or Under Infusion (2182); Obstruction of Flow (2423); Material Integrity Problem (2978)
Health Effect - Clinical Codes Hyperglycemia (1905); Hypoglycemia (1912); Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 05/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that they went hospital due to high blood glucose and diabetic ketoacidosis on unknown date.Customer¿s blood glucose was 446 mg/dl in the hospital.Customer had blood glucose of 40 to 100.Customer had symptoms such as nausea, vomiting abdominal pain, difficulty breathing.Customer was treated that with insulin drip.Customer stated that the buttons were hard to push.Insulin pump was scratched.The insulin pump will not be returned for analysis.
 
Additional Manufacturer Narrative
Device passed the functional test, including the displacement test, rewind, basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test and delivery accuracy test at 0.08750 inches.No under delivery anomaly or over delivery anomaly noted.The stop current and run current measurement tests are within specification.Device also passed self test, off no power alarm test and a21 error test.The no delivery alarm functions properly during the basic occlusion test and occlusion test.No unexpected no delivery alarm noted during testing.Device uploaded properly using carelink.Device had a stripped battery cap at coin slot.Device had cracked case at display window corner, cracked battery tube threads, broken belt clip slot, cracked reservoir tube, cracked reservoir tube window, scratched reservoir tube window and cracked reservoir tube lip.The test p-cap and reservoir does lock in place in the reservoir compartment.(b)(4).

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAH
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8626791
Report Number2032227-2019-04704
Device Sequence Number1968675
Product Code OYC
UDI-Device Identifier00613994622587
UDI-Public(01)00613994622587
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-722NAH
Device Catalogue NumberMMT-722NAH
Device Lot NumberA1722NAHJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2020
Initial Date Received by Manufacturer 05/16/2019
Supplement Date Received by Manufacturer05/19/2020
Initial Report FDA Received Date05/21/2019
Supplement Report FDA Received Date05/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-UNK-RSVR, UNOMED UNK
Outcome Attributed to Adverse Event Hospitalization;
Patient Age55 YR
Patient Weight130